MathSciNet Relay Station
MathSciNet bibliographic data
MR2365672 (2008m:53018) 53A10 (49Q10)
Reichardt, Ben W. Proof of the double bubble conjecture in $\bold R\sp n$. J. Geom. Anal. 18 (2008), no. 1, 172–191.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement